Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hausdorff means included between $\left( {C,0} \right)$ and $\left( {C,1} \right)$


Authors: Herbert J. Greenberg and H. S. Wall
Journal: Bull. Amer. Math. Soc. 48 (1942), 774-783
DOI: https://doi.org/10.1090/S0002-9904-1942-07783-4
MathSciNet review: 0007067
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07783-4